# SDR REXA201100922

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,070 hours, 19,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERT POST FAIL NDT BL 0 UPPER AFT RT RADIUS.  REPAIRED IAW BOMBARDIER REO 601R-53-41-889 REV A AND BOMBARDIER SERVICE CORPORATION EO CL600-2B19-53-L00769.
